MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced shocking pain at the implant site following prior back surgery.The symptoms persisted since that time.Stimulation was turned off, and the patient planned to go to the emergency room.The complication was reported as discomfort and pain.The therapy support specialist followed up with the patient but did not receive a response.The patient reported pain at the implant site but had not yet consulted the implanting physician.The device remained off, and the discomfort resolved.The patient was advised to follow up with their local team and provider to check the neurostimulator and the lead's patency.The patient has a history of falls and was seen in clinic on (b)(6) 2026 for evaluation.The provider advised keeping stimulation turned off until the revision.The patient had surgery to revise their neurostimulator and tined lead.The patient is doing well post-op.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon udi for concomitant product, tined lead: block d10: model number/catalog number: 1201 serial number: unknown batch/lot number: unknown model/catalog description: tined lead unique identifier (udi) #: (b)(4) block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50599932
Report Number2124215-2026-46773
Device Sequence Number18698342
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)230612(17)260612
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/11/2026
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G192314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexFemale